# SDR HEER201904110840

- Difficulty date: April 10, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N950PH
- Make and model: Skrsky S92A
- Aircraft serial: 920274
- Aircraft time: 4,131 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 9231004802105
- Part serial: 5928
- Condition: False Activation
- Location: Not Reported
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, THE FIRE WARNING LIGHT BRIEFLY ILLUMINATED WITH AUDIO WARNING.  REPLACE FLAME DETECTOR, GROUND RUN AND OPS FLIGHT CHECK GOOD.
